# SDR IPXA2020061556598

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING REAR SPAR SPOILER PANEL IS CORRODED BETWEEN STA XOFH= 453.931 TO XOSP= 498.20.  REPAIRED CORRODED RT WING REAR SPAR SPOILER PANEL SILL BETWEEN STA XOFH= 453.931 TO XOSP= 498.20 IAW SRM 57-50-02 REPAIR 10 FIG 201. (MINOR)
